# SDR SW15200110653

- Difficulty date: April 2, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N10HE
- Make and model: Amd FALCON10
- Aircraft serial: 111
- Engine: Garrtt TFE73121C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 30756451
- Part serial: 960515800639
- Condition: Failed
- Location: Engine
- Part time: 842 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NR 5 CARBON SEAL COKED AND FAILED CAUSING OIL STARVATION ON THE NR 5 BEARING WHICH SUBSEQUENTLY FAILED.  THE CARBON SEAL WAS INSTALLED.
